Alert archive / Pennsylvania / Flash Flood Warnings in 2011

Flash Flood Warning 16, NWS Binghamton, NY

April 26, 2011Broome County, Chenango County, Tioga County, New York; 4 counties in Pennsylvania

NWS Binghamton, NY issued this flash flood warning at Apr 26, 2011, 9:05 PM EDT for Broome County, Chenango County, Tioga County, New York; 4 counties in Pennsylvania. It was in force for 4 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2011, 9:05 PM EDT (01:05 UTC)
Expired
Apr 27, 2011, 12:42 AM EDT
In force
4 hr
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Flood severity
None

Counties Broome County, NY, Chenango County, NY, Tioga County, NY, Bradford County, PA, Lackawanna County, PA, Susquehanna County, PA, Wyoming County, PA

The radar

The Binghamton radar (KBGM), 33 km from the middle of the area, began a volume at 01:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 9:30 PM EDTFLASH FLOODWyalusing, PAMAJOR FLASH FLOODING WHICH HAS DAMAGED AND CLOSED MANY ROADS.
Apr 26, 10:05 PM EDTFLASH FLOODLaceyville, PAA CREEK IN LACEYVILLE WAS THREATING TO FLOOD HOMES IN LACEYVILLE
Apr 26, 11:00 PM EDTFLASH FLOODLaceyville, PAROADS FLOODED AND WASHED OUT.
Apr 26, 11:00 PM EDTFLASH FLOODWilmot, PAROADS WASHED OUT AND FLOODED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 1.1 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2011-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 168 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2011-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 225 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
168 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
1821 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
225 m²/s²
0-3 km storm-relative helicity
240 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

953 
WGUS51 KBGM 270105
FFWBGM
NYC007-017-107-PAC015-069-115-131-270700-
/O.NEW.KBGM.FF.W.0016.110427T0105Z-110427T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
905 PM EDT TUE APR 26 2011

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN CHENANGO COUNTY IN CENTRAL NEW YORK...
  EAST CENTRAL TIOGA COUNTY IN CENTRAL NEW YORK...
  BROOME COUNTY IN CENTRAL NEW YORK...
  SUSQUEHANNA COUNTY IN NORTHEAST PENNSYLVANIA...
  SOUTHEASTERN BRADFORD COUNTY IN NORTHEAST PENNSYLVANIA...
  WYOMING COUNTY IN NORTHEAST PENNSYLVANIA...
  NORTHWESTERN LACKAWANNA COUNTY IN NORTHEAST PENNSYLVANIA...

* UNTIL 300 AM EDT

* AT 902 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
  AREA OF EXCESSIVE RAINFALL OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AUBURN
  CENTER...DALTON...FACTORYVILLE...GIBSON...GREAT BEND...HOP
  BOTTOM...LACEYVILLE...LAKE CAREY...MEHOOPANY...MESHOPPEN...
  MONTROSE...NEW MILFORD...NICHOLSON...OSTERHOUT...SUSQUEHANNA...
  TUNKHANNOCK...WYALUSING...AFTON...BAINBRIDGE...BINGHAMTON...CASTLE
  CREEK...CHENANGO BRIDGE...CHENANGO FORKS...CONKLIN...ENDWELL...
  GREENE...GUILFORD...HARPURSVILLE...KIRKWOOD...LISLE...SANFORD...
  SANITARIA SPRINGS...VESTAL...VESTAL CENTER...WHITNEY POINT AND
  WINDSOR.

RAPID FLOODING OF STREAMS...CREEKS...URBAN...AND POOR DRAINAGE AREAS
IS LIKELY IN AND NEAR THESE LOCATIONS.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 4154 7623 4156 7635 4193 7608 4213 7614
      4241 7606 4243 7538 4239 7540 4236 7539
      4228 7542 4203 7542 4199 7545 4199 7548
      4164 7552 4145 7579 4143 7627

$$

MSE
2 follow-up statements
267 
WGUS71 KBGM 270329
FFSBGM

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1129 PM EDT TUE APR 26 2011

NYC007-017-107-PAC015-069-115-131-270700-
/O.CON.KBGM.FF.W.0016.000000T0000Z-110427T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHENANGO NY-TIOGA NY-BROOME NY-SUSQUEHANNA PA-BRADFORD PA-WYOMING PA-
LACKAWANNA PA-
1129 PM EDT TUE APR 26 2011

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 AM EDT FOR
NORTHWESTERN LACKAWANNA...WYOMING...SOUTHEASTERN BRADFORD...
SUSQUEHANNA...BROOME...EAST CENTRAL TIOGA AND SOUTHERN CHENANGO
COUNTIES...

AT 1120 PM EDT... THE HEAVIEST RAIN HAS MOVED EAST OF THE WARNING 
AREA... AND CONDITIONS WILL SLOWLY IMPROVE OVERNIGHT.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
  FACTORYVILLE... MONTROSE... BINGHAMTON... AND GREENE.

LIGHT RAIN SHOWERS WILL PERSIST INTO THE EARLY MORNING HOURS... 
HOWEVER THE HEAVY RAIN HAS ENDED ACROSS THE WARNING AREA. CONDITIONS 
WILL SLOWLY IMPROVE OVERNIGHT... HOWEVER FLOODING WILL CONTINUE IN 
SOME AREAS... ALONG WITH AREAS OF DEBRIS ON AREA ROADWAYS.  
MOTORISTS SHOULD USE CAUTION AS HAZARDS CAN BE DIFFICULT TO SEE AT 
NIGHT. 

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 4154 7623 4156 7635 4193 7608 4213 7614
      4241 7606 4243 7538 4239 7540 4236 7539
      4228 7542 4203 7542 4199 7545 4199 7548
      4164 7552 4145 7579 4143 7627

$$

MSE
969 
WGUS71 KBGM 270442
FFSBGM

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1242 AM EDT WED APR 27 2011

NYC007-017-107-PAC015-069-115-131-270451-
/O.CAN.KBGM.FF.W.0016.000000T0000Z-110427T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHENANGO NY-TIOGA NY-BROOME NY-SUSQUEHANNA PA-BRADFORD PA-WYOMING PA-
LACKAWANNA PA-
1242 AM EDT WED APR 27 2011

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHWESTERN
LACKAWANNA...WYOMING...SOUTHEASTERN BRADFORD...SUSQUEHANNA...
BROOME...EAST CENTRAL TIOGA AND SOUTHERN CHENANGO COUNTIES...

HEAVY RAIN HAS ENDED ACROSS THE AREA.  MOTORISTS SHOULD STILL BE 
CAUTIOUS OVERNIGHT AS AREAS OF POOR DRAINAGE FLOODING OR DEBRIS ON 
ROADS CAN PERSIST THROUGH THE NIGHT.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.

LAT...LON 4154 7623 4156 7635 4193 7608 4213 7614
      4241 7606 4243 7538 4239 7540 4236 7539
      4228 7542 4203 7542 4199 7545 4199 7548
      4164 7552 4145 7579 4143 7627

$$

MSE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Apr 26, 9:05 PM EDT, 0 minutes earlier.

Area forecast discussion, Apr 26, 9:05 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
905 PM EDT TUE APR 26 2011

.SYNOPSIS...
SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH MIDNIGHT BEFORE
FINALLY SHIFTING EAST. HIT AND MISS SHOWERS AND THUNDERSTORMS WILL
DOT THE AREA ON WEDNESDAY...BEFORE MORE WIDESPREAD RAINFALL COMES
BACK IN LATE WEDNESDAY NIGHT AND THURSDAY...ALONG AN INCOMING COLD
FRONT.

&&

.NEAR TERM /THROUGH WEDNESDAY/...

UPDATED AS OF 215 PM (1815Z)... CONVECTIVE LINE COMING INTO CNTRL
NY/N-CNTRL PA FROM THE W...SHOULD CONTINUE TO INTENSIFY LATE THIS
AFTN...AS IT ENCOUNTERS ML CAPES APPROACHING 1500...DEEP-LAYERED
SHEAR ARND 40 KT...AND STGLY VEERING LOW-LEVEL WIND PROFILES.
HRRR/OTHER MESO-SCALE CONVECTION-ALLOWING MODELS SUGGEST
ADDITIONAL LINEAR STRUCTURES WILL FOLLOW THIS ONE THROUGH THE
EARLY EVENING PD. SVR WW #213 IS NOW IN EFFECT FOR MOST OF CNTRL
NY/NE PA UNTIL 01Z WED.

SHRA/TSRA SHOULD DIMINISH LATER THIS EVE...AS UPPER-LVL FORCING
WANES...AND THE BLYR STABILIZES. AREAS OF LOW CIGS/FOG COULD FORM
OVERNIGHT...ESPECIALLY WHERE SIG RAINFALL OCCURS.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
AS OF 9 PM EDT...WIDESPREAD AREA OF MODERATE TO HEAVY SHOWERS AND
THUNDERSTORMS PLAGUING THE CWA THIS EVNG. SVR TSTM WATCH EXPIRED
AT 01Z. WL HANDLE WITH LOCALIZED WARNING RATHER THAN EXTENDING IN
TIME FOR SVRL MORE HRS. LEADING EDGE OF STORMS MVG THRU NEPA WL MV
INTO, AS OF YET, UNTAPPED AIR. THESE STORMS HV BCM BETTER
ORGANIZED AS THEY APPCH I-81 CORRIDOR. CANNOT RULE OUT CONT/D SVR
THREAT THRU APPROX 04Z AS THEY MV INTO ERN SXNS OF CWA. PLENTY OF
FRCG FM UL WV ALONG WITH FOCUSED LLJ NOSING INTO NEPA/CNTRL NY WL
SUSTAIN HVY RAIN AND CONVECTION THRU MIDNIGHT.

HV UPDATED ALL HRLY GRIDS FOR ONGOING CONVECTION AND INCLUDED
MENTION OF HEAVY RAIN. SIGNIFICANT FLASH FLOODING EXPECTED OVR THE
NEXT SVRL HRS ALONG WITH POTENTIAL FOR SVR STORMS.

PREV DISCUSSION BLO...
UPDATED AS OF 220 PM (1820Z)... THIS WILL BE BRIEF...OWING TO
NEAR-TERM SVR WX CONCERNS.

WARM SECTOR AMS WILL REMAIN IN PLACE WED...ALTHOUGH SOMEWHAT LESS
INSTABILITY IS PROGGED...AS OPPOSED TO WHAT WE'RE SEEING TODAY. A
SUBTLE UPPER-LVL WAVE IS EXPECTED TO APPROACH FROM THE SW BY
18Z...WITH AT LEAST SCATTERED SHRA/TSRA ANTICIPATED TO RE-DEVELOP
BY THEN.

LATE WED NIGHT AND THU...WE'RE STILL EXPECTING THE MAIN UPPER-LVL
TROUGH AXIS AND COLD FRONT TO COME IN FROM THE W. EXPECTED
TIMING...AS OF THIS JUNCTURE...WOULD BRING THESE SYSTEMS THROUGH
EARLIER THU...GENERALLY 12-18Z...AND THIS TIMING COULD REDUCE THE
SVR THREAT. HOWEVER...ANY DEVIATION AT ALL...WOULD AT LEAST PLACE
THE ERN HALF OF THE CWA UNDER THE GUN FOR POTENTIAL SVR TSRA THU
AFTN...AS STG FORCING WILL BE AT PLAY. AT ANY RATE...LIKELY POPS
WILL STILL BE UTILIZED THIS PD...EVENTUALLY TAPERING OFF FROM W TO
E BY LATER IN THE DAY THU.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
WE HAVE FOLLOWED HPC GUIDANCE FOR THE MED RNG. CRNT ACTIVE WX
PRECLUDES IN DEPTH DISCUSSION...XPCT LINGERING -SHRA ON
FRIDAY...THEN DRY WX SAT AND SAT NGT. NXT FNTL SYSTEM APRCHS AND
WENT WITH SLOWER SOLUTION PREFERRED BY HPC...WITH A CHC FOR -SHRA
SUN THRU TUE.

&&

.AVIATION /01Z WEDNESDAY THROUGH SUNDAY/...
LINE OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO IMPACT
TERMINALS FIRST 2-4 HOURS OF FORECAST PERIOD. MOSTLY VFR
CONDITIONS EXPECTED, BUT HEAVIER SHOWERS OR THUNDERSTORMS MAY
BRING RESTRICTIONS TO MVFR. AFTER RAIN MOVES EAST EXPECT MVFR
RESTRICTIONS IN BR IN WARM AND HUMID AIRMASS.

CONDITIONS IMPROVE BY 14Z AT TERMINALS WITH SCATTERED CLOUDS IN
THE MORNING AND ADDITIONAL CUMULUS FOR THE AFTERNOON. ANOTHER
CHANCE FOR SHOWERS AND THUNDERSTORMS WEDNESDAY AFTERNOON BUT
LITTLE CONFIDENCE EXISTS TO INCLUDE MENTION AT THIS TIME.

WINDS OUT OF THE SOUTHEAST FROM 3-8KTS WITH LOCALLY HIGHER GUSTS
IN THUNDERSTORMS EARLY ON. WINDS BECOME MORE SOUTHERLY AND
INCREASE TO 10-15KTS WED MORNING.

OUTLOOK...

WED NGT...SCT MVFR IN TSRA.

THU NGT-FRI NGT...VFR AND MVFR MAINLY CENTRAL NY IN SCATTERED
SHRA.

SAT...MAINLY VFR.

SUN...MVFR IN SCT -SHRA.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH UNTIL 2 AM EDT WEDNESDAY FOR PAZ038.
NY...FLASH FLOOD WATCH UNTIL 2 AM EDT WEDNESDAY FOR NYZ009-015>018-
     022-036-037.

&&

SYNOPSIS...MLJ
NEAR TERM...MLJ/PVN
SHORT TERM...MLJ
LONG TERM...
AVIATION...PVN
Hazardous weather outlook, Apr 26, 5:12 PM EDT, 3 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
512 PM EDT TUE APR 26 2011

NYZ023>025-044>046-055>057-PAZ039-040-043-044-047-072-272115-
SCHUYLER-CHEMUNG-TOMPKINS-CORTLAND-CHENANGO-OTSEGO-TIOGA-BROOME-
DELAWARE-SUSQUEHANNA-NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-
SOUTHERN WAYNE-
512 PM EDT TUE APR 26 2011

...SEVERE THUNDERSTORM WATCH 213 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NYZ062-PAZ048-272115-
SULLIVAN-PIKE-
512 PM EDT TUE APR 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

A WARM FRONT IN THE VICINITY...ALONG WITH AN UNSTABLE AIR
MASS...WILL PRODUCE SCATTERED THUNDERSTORMS THROUGH THIS EVENING.
A FEW OF THESE STORMS COULD BECOME SEVERE...WITH LARGE HAIL AND
DAMAGING WINDS THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NYZ009-015>018-022-036-037-PAZ038-272115-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
MADISON-SOUTHERN ONEIDA-BRADFORD-
512 PM EDT TUE APR 26 2011

...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT WEDNESDAY...
...SEVERE THUNDERSTORM WATCH 213 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PN

In the hours before

Local storm report, Apr 26, 6:31 PM EDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
631 PM EDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             CICERO                  43.18N  76.12W
04/26/2011  E1.00 INCH       ONONDAGA           NY   TRAINED SPOTTER

&&

MJN
Local storm report, Apr 26, 7:27 PM EDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
727 PM EDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HEAVY RAIN       ROME                    43.23N  75.49W
04/26/2011  M1.14 INCH       ONEIDA             NY   TRAINED SPOTTER

            FELL IN 11 MINUTES

&&

PN
Special weather statement, Apr 26, 7:43 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
743 PM EDT TUE APR 26 2011

NYZ055-056-PAZ038-039-270030-
BRADFORD PA-BROOME NY-SUSQUEHANNA PA-TIOGA NY-
743 PM EDT TUE APR 26 2011

...LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN BRADFORD...
NORTHWESTERN SUSQUEHANNA...SOUTHEASTERN TIOGA AND SOUTHWESTERN BROOME
COUNTIES...

* AT 739 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF STRONG THUNDERSTORMS.  THESE STORMS WERE LOCATED ALONG A
  LINE EXTENDING FROM LOUNSBERRY TO WINDHAM TO 7 MILES SOUTHWEST OF
  WARREN CENTER...AND MOVING EAST AT 35 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  APALACHIN AT 750 PM EDT...
  VESTAL AT 800 PM EDT...
  VESTAL CENTER AND ENDWELL AT 805 PM EDT...
  BINGHAMTON AT 815 PM EDT...
  CHENANGO BRIDGE AT 820 PM EDT...
  KIRKWOOD AND CONKLIN AT 825 PM EDT...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!

THESE STORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND
COULD CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS.

LAT...LON 4224 7593 4214 7577 4198 7574 4186 7630
      4197 7635 4208 7640

DJN
Local storm report, Apr 26, 8:50 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
850 PM EDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND DMG     CAMPTOWN                41.73N  76.23W
04/26/2011                   BRADFORD           PA   FIRE DEPT/RESCUE

            MULTIPLE TREES DOWN BLOCKING ROADWAY AT THE
            INTERSECTION OF STATE ROAD 409 AND 706

&&

MJN
Local storm report, Apr 26, 9:01 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
901 PM EDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HEAVY RAIN       CAYUGA HEIGHTS          42.47N  76.48W
04/26/2011  M0.76 INCH       TOMPKINS           NY   TRAINED SPOTTER

            RAIN FELL BETWEEN 8 PM AND 9 PM

&&

MJN
Local storm report, Apr 26, 9:03 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
903 PM EDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HEAVY RAIN       NWS BINGHAMTON          42.21N  75.99W
04/26/2011  M0.84 INCH       BROOME             NY   NWS OFFICE

            RAINFALL MEASURED BETWEEN 8 PM AND 9 PM

&&

MJN

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 8:40 PM EDTAreal Flood AdvisoryBGMBroome, Tioga3 hr
Apr 26, 8:55 PM EDTSevere Thunderstorm WarningBGMBroome65 min
Apr 26, 9:10 PM EDTFlash Flood WarningBGMCortland, Madison, Oneida, Onondaga2 hr
Apr 26, 9:19 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Delaware, Otsego41 min
Apr 26, 9:35 PM EDTAreal Flood AdvisoryBGMDelaware, Otsego, Sullivan4 hr
Apr 26, 9:39 PM EDTTornado WarningBGMOtsego51 min
Apr 26, 9:45 PM EDTAreal Flood AdvisoryBGMSullivan4 hr
Apr 26, 9:59 PM EDTTornado WarningBGMOtsego34 min
Apr 26, 10:02 PM EDTRiver Flood WarningBGMTioga5 days
Apr 26, 10:02 PM EDTSevere Thunderstorm WarningBGMDelaware, Otsego, Sullivan43 min
Apr 26, 10:07 PM EDTSevere Thunderstorm WarningBGMSullivan68 min
Apr 26, 10:49 PM EDTFlash Flood WarningBGMDelaware, Otsego4 hr
Apr 26, 11:48 PM EDTAreal Flood AdvisoryBGMSullivan3 hr
Apr 27, 12:25 AM EDTSpecial Weather StatementBGMSullivan65 min
Apr 27, 1:09 AM EDTRiver Flood WarningBGMBroome4 days
Apr 27, 1:09 AM EDTRiver Flood WarningBGMBroome, Tioga4 days
Apr 27, 6:00 AM EDTRiver Flood WarningBGMBroome58 hr
Apr 27, 6:02 AM EDTRiver Flood WarningBGMOnondaga11 days
Apr 27, 11:25 AM EDTFlash Flood WatchBGMBroome, Cayuga, Chemung, Chenango, Cortland, Delaware and 11 more27 hr
Apr 27, 1:27 PM EDTRiver Flood WarningBGMOnondaga82 min
Apr 27, 5:33 PM EDTSpecial Weather StatementBGMDelaware57 min
Apr 27, 6:49 PM EDTSevere Thunderstorm WarningBGMSteuben, Yates56 min
Apr 27, 7:00 PM EDTSevere Thunderstorm WarningBGMSteuben60 min
Apr 27, 7:40 PM EDTFlash Flood WarningBGMSteuben, Yates3 hr
Apr 27, 7:43 PM EDTSevere Thunderstorm WarningBGMCayuga, Onondaga, Seneca62 min
Apr 27, 7:50 PM EDTSevere Thunderstorm WarningBGMChemung, Schuyler, Steuben, Tioga, Tompkins55 min
Apr 27, 7:56 PM EDTTornado WarningBGMChemung, Schuyler, Seneca, Steuben, Tompkins, Yates64 min
Apr 26, 8:23 PM EDTSevere Thunderstorm WarningBGMBradford, Susquehanna, Wyoming67 min
Apr 26, 9:09 PM EDTSevere Thunderstorm WarningBGMLuzerne, Wyoming51 min
Apr 26, 10:16 PM EDTSevere Thunderstorm WarningBGMLuzerne, Pike37 min
Apr 26, 11:23 PM EDTAreal Flood WarningBGMBradford6 hr
Apr 27, 2:43 AM EDTRiver Flood WarningBGMWyoming3 days
Apr 27, 6:00 AM EDTRiver Flood WarningBGMBradford63 hr
Apr 27, 10:25 AM EDTRiver Flood WarningBGMLuzerne3 days

Nearby

Flash Flood Warnings in Pennsylvania, 2011Flash Flood Warnings in New York, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.